# SDR SWAA002491

- Difficulty date: November 29, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 30,175 hours, 30,192 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 963820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 BULKHEAD RT SIDE CHORD CRACKED AT WL 207, RBL 28. R&R SIDE CHORD PER ACO 7342-53.
